# SDR IPXA2016072006095

- Difficulty date: July 3, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 21,980 hours, 14,720 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Part number: 183N20076
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, RT ELEVATOR O/B UPPER  AND LOWER PLATE IS CORRODED.FOUND TWO SPLICE PLATES TO BE OUT OF LIMITS IAW SRM 55-20-01-1A-1 FABRICATED 2 EA NEW SPLICE PLATES IAW DWG 183N2007-6,  INSTALLED SPLICE PLATES IAW SRM 55-20-01-1A-1 AND SRM 51-40-02-0G.
